# SDR VNAA2018022799907

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R360008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB WEB HAS AN AREA OF MULTIPLE INDICATIONS NOTED IN THE Z MEMBER HEEL LINE AREA AR RBL27 WL86 TO WL109; AT BL0 WL 107.5 TO WL111.5; AT LBL18 WL131 1.000" LONG;AT LBL18 WL110 1.000" LONG; AT LBL27 WL102 TO WL105.5.;AT LBL36 WL79 1.000" LONG; AT LBL36 WL95. 0.700" LONG.  REPAIRED IAW GREO 601R-53-61-1285 REV E.
